# SDR A6WA200540113

- Difficulty date: March 18, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 6,875 hours, 5,859 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380004883
- Part serial: P439
- Condition: Making Metal
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAULT CONDITION IN FLIGHT.  SMOKE APPEARED IN CABIN.  CLOSED PACKS AND SHUTDOWN APU.  INSPECTED APU COMPARTMENT, NO FUEL OR OIL LEAKS NOTED CHECKED BOTH ACM`S IAW AMM.  OIL LEVEL CHECK GOOD.  CHECKED APU OIL LEVEL IAW AMM.  OIL LEVEL GOOD.  FOUND METAL INSIDE APU, REMOVED AND REPLACED APU.  OPS CHECK AND LEAK CHECK GOOD.  (K)
